Show simple item record

dc.creatorMármol, Luis Gerardo
dc.creatorVanegas, Judith
dc.date.accessioned2019-07-03T02:06:06Z
dc.date.available2019-07-03T02:06:06Z
dc.date.created2018-01-01
dc.identifierISSN: 2357-4100
dc.identifier.urihttps://repositorio.unal.edu.co/handle/unal/66424
dc.descriptionIn this paper we characterize the constrained null-controllability of a large family of linear first order systems with holomorphic initial functions in a more general context of holomorphicity given by the elliptic complex numbers.
dc.descriptionEn este trabajo se caracteriza la controlabilidad restringida en el origen para una familia grande de Sistemas Lineales de Primer Orden con funciones iniciales holomorfas, en un contexto más general de holomorficidad dado por los números complejos elípticos.
dc.formatapplication/pdf
dc.publisherUniversidad Nacional de Colombia - Sede Bogotá - Facultad de Ciencias - Departamento de Matemáticas - Sociedad Colombiana de Matemáticas
dc.relationhttps://revistas.unal.edu.co/index.php/recolma/article/view/74555
dc.relation.ispartofUniversidad Nacional de Colombia Revistas electrónicas UN Revista Colombiana de Matemáticas
dc.relation.ispartofRevista Colombiana de Matemáticas
dc.subjectConstrained null-controllability
dc.subjectInitial value problems
dc.subjectElliptic complex numbers
dc.subjectStrongly continuous semigroups
dc.subjectControlabilidad restringida en el origen
dc.subjectProblemas a Valor Inicial
dc.subjectNúmeros Complejos Elípticos
dc.subjectSemigrupos Fuertemente Continuos
dc.subject.ddc51 Matemáticas / Mathematics
dc.titleA note on the controllability of linear first order systems with holomorphic initial functions in elliptic complex numbers
dc.typeinfo:eu-repo/semantics/article
dc.type.spaArtículo - Article
dc.type.hasversioninfo:eu-repo/semantics/publishedVersion
dc.rights.accessRightsinfo:eu-repo/semantics/openAccess
dc.identifier.bibliographicCitationMármol, Luis Gerardo and Vanegas, Judith (2018) A note on the controllability of linear first order systems with holomorphic initial functions in elliptic complex numbers. Revista Colombiana de Matemáticas, 52 (1). pp. 59-64. ISSN 2357-4100
dc.identifier.eprintshttp://bdigital.unal.edu.co/67452/


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record